# SDR 01FDEA00042

- Difficulty date: January 24, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 19,370 hours, 4,344 cycles
- Engine: Ge CF680C2D1F
- Engine time: 22,824 hours, 3,886 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O, NR 1 ENG HAD SEVERE VIBRATION AND EVM TURBINE INDICATIONS.  NO REDUCTION WITH REDUCED POWER, SECURED NR 1 ENGINE AND RETURNED TO PEK.  MX FOUND METAL IN TAILPIPE AND LAST STAGE TURBINE SEVERELY DAMAGED.  *S/D*  REMOVED AND REPLACED NR 1 ENG PER WORK CARD MD11 71T07 C1.  COWLING OPEN AND CLOSE PERF PER MM 7-13-00.
